# SDR USAA960500

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824US
- Make and model: Doug DC-9-82
- Aircraft serial: 49143
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1174
- Part time: 35,439 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q3/C5 CHECK, FOUND 3 INCH BY 4 INCH CORROSION IN SKIN AT NR 3 VHF ANTENNA FS 1174 AREA, LONGERON 30.  TREATED AND INSTALLED DOUBLERS PER EO 32910 (10 INCH BY 20 INCH).  CORROSION LEVEL 2, CORROSION TASK NR C50-53300.  (M)
